RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Markasheva, Vera Alekseevna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:436
Abstract pages:1126
Full texts:281
References:89
Scientific Employee
Candidate of physico-mathematical sciences (2013)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 9.07.1981
E-mail: ,
Keywords: quasilinear and nonlinear parabolic and elliptic equations and systems, Baouendi–Grushin type operator, a gradient absorbtion, regularity.
UDC: 517.946, 517.956.45

Subject:

Analysis, Nonlinear PDEs, Qualitative theory of PDEs, PDEs on metric spaces and Lie groups


http://www.mathnet.ru/eng/person31214
http://scholar.google.com/citations?user=qx0Lw_QAAAAJ&hl=en
List of publications on ZentralBlatt
https://www.researchgate.net/profile/Vera_Markasheva

Publications in Math-Net.Ru
2017
1. V. Markasheva, A. Mashtakov, “Existence of global fundamental solution to a class of Fokker–Planck equations”, Program Systems: Theory and Applications, 8:4 (2017),  149–162  mathnet
2012
2. V. A. Markasheva, A. F. Tedeev, “The Cauchy problem for a quasilinear parabolic equation with gradient absorption”, Mat. Sb., 203:4 (2012),  131–160  mathnet  mathscinet  zmath  elib; Sb. Math., 203:4 (2012), 581–611  isi  scopus
2009
3. V. A. Markasheva, A. F. Tedeev, “Local and Global Estimates of the Solutions of the Cauchy Problem for Quasilinear Parabolic Equations with a Nonlinear Operator of Baouendi–Grushin Type”, Mat. Zametki, 85:3 (2009),  395–407  mathnet  mathscinet  zmath; Math. Notes, 85:3 (2009), 385–396  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020